# SDR QXEA200800639

- Difficulty date: June 9, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK THERE IS AN AREA OF PITTING 16" TO 29" AFT OF FWD END OF NR 12 SEAT TRACK ON OTBD SIDE.  BLEND OUT PITTING, FOUND WITHIN LIMITS IAW RD8/4-53-884.  ORIGINAL .081" REMAINING .076" MAT REMOVED .005".  HFEC INSPECTED IAW -8 400 PT 6, 51-00-01, NO CRACKS NOTED.  ALODINED PRIMED AND PAINTED IAW RD 8/4-53-884 SECT 1 PG 6 APRA 6,7,8.
